# SDR SWIA201334947

- Difficulty date: October 15, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 17,163 hours, 19,892 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR OPEN WARNING MESSAGE AFTER GEAR SELECTED UP.  FLT#5554 TIGHTENED A LOOSE CONNECTOR ON THE SELECTOR VALVE.
